# SDR LR7A2022110703226

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 3561222R
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH FS797.0E UNDERFLOOR BULKHEAD TO RING SEGMENT FITTING CRACKED AT RBL61, WL141-143. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0507.  / PSE# 53-40-11, AD 2012-06-09
